# SDR 2021FA0000367

- Difficulty date: December 8, 2021
- Submitted: December 8, 2021
- Operation: General aviation
- Aircraft: N914FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15014
- Aircraft time: 41,695 hours, 33,636 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CBN O/H EMER LT ROW 16. MX PLACED ON MEL.
